# SDR AALA202503315060

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 72,075 hours, 33,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA STATES MEGAPHONE WHEN TRYING IT VOICE WAS VERY LOW AND COULDN'T REALLY BE HEARD. MAINTENANCE REPLACED BATTERIES AS REQUIRED.
